# SDR VNAA2019022291101

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 11,106 hours, 10,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GOT GEAR DISAGREE MESSAGE SHORTLY AFTER TAKE-OFF. CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD. MAINTENANCE REPLACED THE PSEU AND PERFORMED GEAR SWINGS, OPS CHECK GOOD.
